# SDR SWAA2022031502717

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 50,371 hours, 29,726 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B EXTERIOR SURFACE HAS A SMALL DELAMINATION 4' FROM THE AFT EDGE; CENTER OF THE PANEL. DELAMINATION IS .25' X .25' (MARKED) / REMOVED AND REPLACED 193B PANEL REF AMM 53-51-21
